# SDR 04FDEA03080

- Difficulty date: November 11, 2004
- Submitted: November 11, 2004
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 63,660 hours, 43,792 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WHILE WORKING EO 7-5340-82473, FOUND CORROSION ON FLOORBEAM SPLICE AT BS 344, RBL 18.  REPAIRED PER SRM 53-10-1, 51-10-2, 51-30-2, 51-30-5, 51-30-8, AND FED EX SRD 27-53-007.
